# SDR AALA20100925TUL04

- Difficulty date: September 25, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 29,431 hours, 12,363 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT GALLEY ZEE ANGLE WALL SUPPORTS AT STATION 992 AND LEFT BUTTLINES 32 TO 40 AND RIGHT BUTTLINES 32 TO 40 ARE CORRODED.  REMOVED AND REPLACED THE Z-ANGLES PER SRM 51-10-02-0G.
